# SDR VNAA0509003

- Difficulty date: September 5, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 2,585 hours, 2,643 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Part serial: 50987007
- Condition: Failed
- Location: Mlg
- Part time: 17 hours, 19 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING INSPECTION REVEALED NR 2 MLG TIRE TREAD SEPARATION AND DAMAGE TO THE LT INBOARD FLAP.  MAINTENANCE REPLACED THE WHEEL/TIRE ASSY IAW CRJ200 AMM 32-41-01-000(400)-801.  THE AIRCRAFT WAS THEN FERRIED TO DAY WHERE MAINTENANCE REMOVED AND REPLACED THE LT INBOARD FLAP IAW CRJ200 AMM 27-54-01-400-801.  ALL OPERATIONAL AND RIG CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
